# SDR FTYR N447BH

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: General aviation
- Aircraft: N447BH
- Make and model: Bell 407
- Aircraft serial: 53690
- Aircraft time: 2,738 hours, 7,310 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 407001404101
- Part serial: NH13483
- Condition: Worn
- Location: Swashplate
- Part time: 2,738 hours, 7,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ROD END BEARING WORN BEYOND LIMITS.
